MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number 450P
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
Heartsine contacted the customer to request additional information on the patient.The customer provided heartsine with the available patient information.Patient fields in which information is not provided were intentionally left blank.Heartsine has received the device for investigation.Upon completion, the conclusions will be submitted in a follow-up report.
 
Event or Problem Description
The customer contacted heartsine to report that their device did not perform analysis.In this state the device may not be able to deliver defibrillation therapy if needed.The patient associated with the reported event did not survive.It is unknown if the device contributed to the adverse event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Heartsine evaluated the customer's device but was unable to duplicate the reported issue.Heartsine downloaded the device's memory log and found that the device issued the normal advisory speech prompts to apply the pads to patient.The device continued to log ¿apply pads¿ prompts throughout the event, as an in-range patient impedance was not detected.There was no fault found on the device or the returned pad-pak.The investigation can only suggest that the reported complaint was due to situational factors such as a pad-pak fitment issue or incorrect placement of pads on the patient.The device was scrapped by heartsine.
 
Additional Manufacturer Narrative
Section b1 adverse event/product problem: adverse event and product problem section b2 outcomes attributed to ae: death section b2 death date: (b)(6) 2022 section h1 type of reportable event: death section h1 event type: d.
 
Event or Problem Description
The customer contacted heartsine to report that their device did not perform analysis.In this state the device may not be able to deliver defibrillation therapy if needed.The patient associated with the reported event did not survive.

Brand Name
PACKAGE,450P,PP01,EN,450-STR-US-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast WA BT3 9 ED
EI  BT3 9ED
Manufacturer (Section G)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI   BT3 9ED
Manufacturer Contact
brian blakeslee
207 airport road west
belfast BT3 9-ED
EI   BT3 9ED
4258674577
MDR Report Key15710233
Report Number3004123209-2022-00143
Device Sequence Number5144408
Product Code MKJ
UDI-Device Identifier05060167120695
UDI-Public05060167120695
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number450P
Device Catalogue Number450-STR-US-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2022
Supplement Date Received by Manufacturer12/16/2022
12/16/2022
Initial Report FDA Received Date11/01/2022
Supplement Report FDA Received Date01/11/2023
07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age69 YR
Patient SexMale
Patient Weight93 KG